联系我们
Isaac Scientific Publishing
Advances in Analysis
Hui-Hsiung Kuo,  Louisiana State University, USA
Department of Mathematics
Louisiana State University
Lockett Hall, Baton Rouge
LA 70803
USA
Research Interests
• Theory of Stochastic Integration
• White Noise Theory
• Infinite Dimensional Analysis
Selected Publication List
• (with A. Sae-Tang and B. Szozda) A stochastic integral for adapted and instantly independent stochastic processes; Stochastic Processes, finance and control, 53-71, Adv. Stat. Probab.Actuar. Sci. 1, World Sci. Publ., Hackensack, NJ, 2012.
• (with A. Sae-Tang and B. Szozda) The Ito formula for a new stochastic integral; Communications on Stochastic Analysis 6, no. 4 (2012) 603-614.
• (with A. Sae-Tang and B. Szozda) An isometry formuloa for a new stochastic integral; QP-PQ:Quantum Probability and White Noise Analysis 29 (2013) 222-232.
• (with N. Asai and I. Kubo) The Brenke type generating functions and explicit forms of MRM-triples by means of q- hypergeometric series; Infinite Dimensional Analysis, Quantum Probability and Related Topics 16, no. 2(2013) 1350010.
• (with N. Khalifa, H. Ouerdiane, and B. Szozda) Linear stochastic differential equations with anticipating initial conditions; Communications on Stochastic Analysis 7, no. 2 (2013) 245-253.
• (with I. Kubo and S. Namli) Classes of MRM-applicable measures for the power function of general order; Infinite Dimensional Analysis, Quantum Probability and Related Topics, vol. 16, no. 4 (2013) 1350028.
• (with Y. Peng and B. Szozda) Ito formula and Girsanov theorem for anticipating stochastic integrals; Communications on Stochastic Analysis, vol. 7, no. 3 (2013) 441-458.
• (with Y. Peng and B. Szozda) Generalization of the anticipative Girsanov theorem; Communications on Stochastic Analysis, vol. 7, no. 4 (2013) 573-589.
• The Ito calculus and white noise theory: A brief survey toward general stochastic integration; Communications on Stochastic Analysis, vol. 8, no. 1 (2014) 111-139.
• (with S. Chaari, F. Cipriano, and H. Ouerdiane) Stokes formula on the space of tempered distributions; Communications on Stochastic Analysis, vol. 8, no. 3 (2014) 365-380.
Copyright © 2020 Isaac Scientific Publishing Co. All rights reserved.